Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Polynomials a' la Lehmers and Wilf

Almkvist, Gert LU and Meurman, Arne LU (2009) In Mathematical Reports of the Academy of Science 31(3). p.65-71
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Dedekind sum, Wilf polynomial, Period polynomial
in
Mathematical Reports of the Academy of Science
volume
31
issue
3
pages
65 - 71
publisher
La Société royale du Canada / The Royal Society of Canada
ISSN
0706-1994
language
English
LU publication?
yes
id
56a0eb98-2f1b-4dcb-add0-6dedfa175654 (old id 1662352)
date added to LUP
2016-04-01 13:20:14
date last changed
2018-11-21 20:15:04
@article{56a0eb98-2f1b-4dcb-add0-6dedfa175654,
  author       = {Almkvist, Gert and Meurman, Arne},
  issn         = {0706-1994},
  language     = {eng},
  number       = {3},
  pages        = {65--71},
  publisher    = {La Société royale du Canada / The Royal Society of Canada},
  series       = {Mathematical Reports of the Academy of Science},
  title        = {Polynomials a' la Lehmers and Wilf},
  volume       = {31},
  year         = {2009},
}